Conditions for stochastic integrability in UMD Banach spaces (2)

Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationBanach Spaces and their Applications in Analysis
EditorsBeata Randrianantoanina, Narcisse Randrianantoanina
Place of PublicationBerlin
PublisherWalter de Gruyter
Pages125-146
Number of pages22
ISBN (Print)978-3-11-019449-4
Publication statusPublished - 2007

Keywords

  • Boekdeel internat.wet

Cite this